# SDR CALA9700860

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED IN TWO PLACES AT STA 360, STRINGER 17L.  THE DENTED SECTION OF SKIN WAS REPAIRED IAW SRM 53-30-3, FIGURE 28 AND ECRA 5330-02523.
